Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The effect of retarded actions on nonlinear oscillations


Authors: Y. G. Sficas and V. A. Staïkos
Journal: Proc. Amer. Math. Soc. 46 (1974), 259-264
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9939-1974-0355268-1
MathSciNet review: 0355268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the oscillatory and asymptotic behavior of nonlinear retarded differential equations of the form $ {x^{(n)}}(t) + {( - 1)^{n + 1}}p(t) \cdot \phi (x[g(t)]) = 0$ under certain conditions which do not hold in the particular case $ g(t) \equiv t$ of ordinary differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0355268-1
Keywords: Oscillatory solution, nonoscillatory solution, oscillations generated by retarded actions
Article copyright: © Copyright 1974 American Mathematical Society